# SDR SWIA202053448

- Difficulty date: September 21, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 20,729 hours, 16,532 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT OUTBOARD FLOOR SEAT RAIL (FIRST CLASS) BETWEEN APPROXIMATELY FS 394.00 TO 485.00, AREAS MARKED.  C-CHECK RO 10/17/2020.  REMOVED CORRODED SEAT RAIL AT LBL 27 FS 364.00 TO FS 485.00, REF CRJ700 AMM.  INSTALLED NEW SEAT RAIL AT LBL 27 FS 364.00 TO FS 485.00, REF CRJ700 AMM.  TORQUE WRENCH NR TUC8605 CAL DUE: 31-JAN-2021.
